Grid approximation of solutions of degenerate equations belonging to a weight space
Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2261-2268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1975_11_12_a17,
author = {T. O. Shaposhnikova},
title = {Grid approximation of solutions of degenerate equations belonging to a weight space},
journal = {Differencialʹnye uravneni\^a},
pages = {2261--2268},
year = {1975},
volume = {11},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1975_11_12_a17/}
}
T. O. Shaposhnikova. Grid approximation of solutions of degenerate equations belonging to a weight space. Differencialʹnye uravneniâ, Tome 11 (1975) no. 12, pp. 2261-2268. http://geodesic.mathdoc.fr/item/DE_1975_11_12_a17/